# SDR IPXA2017092221951

- Difficulty date: September 12, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 15,738 hours, 9,940 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Plate
- Part number: A5461237120000
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON LEFT SIDE, FISH PLATE CRACKED.  REMOVED AND REPLACED THE PLATE IAW SRM 54-52-21, AND 54-40-21.
